# SDR AU960563

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 2060500005
- Condition: Out Of Adjust
- Location: Lg Ext-Retract S
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR ACTUATOR OUT OF ADJUSTMENT
